# SDR ABXA9701088

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 99234343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE INTERIOR FUSELAGE FLANGE FOR THE LEFT KIDNEY PANEL NR 5115 CORRODED AROUND AND UNDER SEVERAL NUT PLATES.  REPAIRED IAW ABX REA D953-19588.
